EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 597--616 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Sur la conjecture combinatoire de Kashiwara-Vergne

Charles Torossian

Charles Torossian
DMA-UMR 8553 du CNRS
Ecole Normale Supérieure
45 rue d'Ulm, 75230 Paris cedex 05

Abstract: We explain a connection between the combinatorial Kashiwara-Vergne conjecture and the Kontsevich formula for quantization of Poisson manifolds.

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition